Anyone know anything about paragard?

Devan - posted on 01/04/2016 ( 1 mom has responded )




Hey! I've had Mirena since December 2014 after I had my son. I have had terrible mood swings and I just feel awful all the time. I also have lost my sex drive COMPLETELY.. I lived having sex with my s/o and something changed and it changed fast. I am constantly bloated and I can not seem to lose any weight and I have recently started to feel nauseous every morning but don't ever throw up. I get these pin point pains where I'd assume my uterus is on the right side.. I have recently not been able to travel 20 minutes without having to use the bathroom it's like travel anxiety or something? It's seriously so awful I don't understand it I can't go anywhere without getting this nervousness diarrhea. I also feel extremely distant from my s/o and I don't understand why :( I made an appointment with the gyno for next Friday and I'm going to ask. To get the Mirena removed. Has anyone used the paragard? I'm thinking about getting that instead.


Raye - posted on 01/04/2016




Both IUD's have pretty equal effectiveness. But the ParaGuard doesn't contain hormones, which may or may not be the cause of your issues. You should talk to your doctor about all your choices and what birth control might work better for you.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms